# SDR HALA2010091500485

- Difficulty date: September 15, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 92,928 hours, 17,623 cycles
- Engine: Pwa PW4062
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 346-423.45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON FWD END OF SEAT TRACK AT STA 346, LBL 88.5. DAMAGE OUT OF LIMITES.  R & R SEAT TRACK IAW SRM 51-40-02 REV.84 AT 340 LBL88.5 - STA. 423.45.
